# SDR SIMA2018072321001

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 32,783 hours, 28,034 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Cracked
- Location: Handset
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA HANDSET CRACKED. R&R FWD F/A CRADLE IAW AMM 23-31-03, OPS CHECK GOOD.
